Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 55, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 18, 2015, 12:17 AM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2015, 12:17 AM PDT (07:17 UTC)
- Expired
- Jul 18, 2015, 3:15 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 79 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 7.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 3745 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WGUS55 KVEF 180717
FFWVEF
CAC071-181015-
/O.NEW.KVEF.FF.W.0055.150718T0717Z-150718T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1217 AM PDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 315 AM PDT
* AT 1215 AM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ALONG A LINE EXTENDING ALONG HIGHWAY 95 FROM NEAR THE
NEVADA STATE LINE TO NEAR INTERSTATE 40. THE STORMS CONTINUE TO
TRACK OVER THE SAME AREA. HEAVY RAIN FROM THESE STORMS ON TOP OF
RUNOFF FROM EARLIER STORMS WILL KEEP THE THREAT OF FLASH FLOODING
GOING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HIGHWAY 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3487 11491 3514 11497 3516 11483 3500 11463
3492 11463
$$
JH2 follow-up statements
071
WGUS75 KVEF 180814
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
114 AM PDT SAT JUL 18 2015
CAC071-181015-
/O.CON.KVEF.FF.W.0055.000000T0000Z-150718T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
114 AM PDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM PDT FOR
EAST CENTRAL SAN BERNARDINO COUNTY...
AT 112 AM PDT...DOPPLER RADAR INDICATED THAT MOST RAIN HAD ENDED
OVER EAST CENTRAL SAN BERNARDINO COUNTY. HOWEVER...THE CALIFORNIA
HIGHWAY PATROL REPORTED THAT VEHICLES WERE STUCK IN FLOODING ON
NEEDLES HIGHWAY...AND THE ROAD WAS BEING CLOSED. RUNOFF FROM EARLIER
HEAVY RAIN WAS STILL FLOWING...SO THE FLASH FLOOD WARNING REMAINS IN
EFFECT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEEDLES HIGHWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3487 11491 3514 11497 3516 11483 3500 11463
3492 11463
$$
MORGAN514
WGUS75 KVEF 180909
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
209 AM PDT SAT JUL 18 2015
CAC071-180918-
/O.CAN.KVEF.FF.W.0055.000000T0000Z-150718T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
209 AM PDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL SAN BERNARDINO COUNTY IS
CANCELLED...
HEAVY RAIN HAS ENDED...AND NO ADDITIONAL FLASH FLOODING IS EXPECTED.
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3487 11491 3514 11497 3516 11483 3500 11463
3492 11463
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 9:15 PM PDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 17, 9:15 PM PDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 915 PM PDT FRI JUL 17 2015 .SYNOPSIS...A SURGE OF MOISTURE MOVING UP FROM THE GULF OF CALIFORNIA WILL EXPAND NORTHWARD TONIGHT THROUGH SATURDAY. ADDITIONAL MOISTURE ASSOCIATED WITH TROPICAL STORM DOLORES WILL MOVE ACROSS THE ENTIRE REGION BY SUNDAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION OVER THE WEEKEND. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND FLASH FLOODING. DRIER CONDITIONS WILL BEGIN TO SPREAD IN FROM THE SOUTHWEST EARLY NEXT WEEK. && .UPDATE...ITS BEEN AN ACTIVE EVENING PARTICULAR NEAR THE TRIPLE POINT REGION OF CALIFORNIA/ARIZONA/AND NEVADA. SEVERAL STRONG THUNDERSTORMS IMPACTED THE NEEDLES AREA WITH A PEAK WIND GUST OF 64 MPH RECORDED AT NEEDLES AIRPORT AS WELL AS NUMEROUS REPORTS OF WIND DAMAGE AND DOWNED TREES. IN ADDITION TO THE SEVERE THREAT...SEVERAL AREAS HAVE OBSERVED FLASH FLOODING PARTICULARLY ALONG THE COLORADO RIVER AREA AND SOUTHERN MOJAVE PRESERVE. AS IF THAT WASN'T ENOUGH...STORMS IN RIVERSIDE COUNTY PUSHED A WALL OF DUST NORTHWARD INTO THE JOSHUA TREE AREA...PROMPTING A DUST STORM WARNING WHICH CONTINUES THROUGH MIDNIGHT. AS I ANTICIPATED...STORMS ARE NOT DYING WITH SUNSET AS SOME OF OUR MODEL GUIDANCE SUGGESTED. IN FACT...STORMS ARE REDEVELOPING ACROSS AREAS WEST OF NEEDLES WHICH HAVE ALREADY OBSERVED FLASH FLOODING EARLIER THIS EVENING. STORMS ALSO PERSIST IN SOUTHERN MOHAVE COUNTY AT THIS HOUR BUT ARE A LITTLE WEAKER THAN THE STORMS FURTHER WEST. THE STRONGER STORMS TODAY APPEAR TO BE DEVELOPING ALONG THE MOISTURE GRADIENT PUSHING NORTHWARD INTO THE REGION COURTESY OF WHAT IS LEFT OF HURRICANE DOLORES. THIS MOISTURE ADVECTION WILL CONTINUE TONIGHT AND ALLOW THE ATMOSPHERE TO FURTHER DESTABILIZE DURING THE NORMALLY MORE STABLE OVERNIGHT HOURS. IN ADDITION...INCREASING JET DYNAMICS WILL BE MOVING INTO THE REGION TONIGHT HELPING TO PROMOTE LIFT ACROSS THE AREA. HENCE...IVE KEPT AT LEAST SLIGHT CHANCE POPS GOING OVERNIGHT PRETTY MUCH FOR ALL OF I-15 SOUTH...AND ALSO ACROSS EASTERN LINCOLN COUNTY WHERE THERE IS SOME INDICATION STORMS COULD FORM LATE TONIGHT. THE GENERAL TREND FOR THE OVERNIGHT HOURS SHOULD BE STORMS CURRENTLY NEAR NEEDLES AND SOUTHERN MOHAVE COUNTY WILL GRADUALLY DIMINISH OVERNIGHT BUT NEW STORMS MAY FORM ESPECIALLY ACROSS NORTHERN MOHAVE...NORTHEAST CLARK...AND EASTERN LINCOLN COUNTY IN THE EARLY MORNING HOURS AS JET DYNAMICS COME INTO PLAY. HOWEVER...WITH THE DEGREE OF INSTABILITY BUILDING OVER THE AREA TONIGHT...ISOLATED STORMS COULD FORM NEARLY ANYWHERE IN CLARK...SAN BERNARDINO...AND MOHAVE COUNTIES THROUGH THE OVERNIGHT HOURS. IVE TWEAKED POPS AND SKY COVER AS LISTED ABOVE...AND ALSO ADDED SMOKE TO THE GRIDS FOR MUCH OF SAN BERNARDINO COUNTY WHERE SMOKE FROM THE NORTH FIRE RESIDES. ITS POSSIBLE SMOKE WILL BE VISIBLE IN CLARK COUNTY BY SUNRISE SATURDAY...AND I WILL EVALUATE THAT POTENTIAL TONIGHT. -OUTLER- && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. A GENUINE GULF SURGE WAS UNDERWAY TODAY AS EVIDENCED BY SURFACE OBSERVATIONS...SATELLITE IMAGERY AND PRECIPITABLE WATER SOUNDERS. THE YUMA RADAR VAD WIND PROFILE HAS SHOWN A SUSTAINED SOUTHERLY WIND FROM THE SURFACE TO 7-8KFT SINCE EARLY THIS MORNING. PWAT ANALYSES INDICATE THE 1.5 INCH LINE HAD MOVED UP NEAR BLYTHE AND THE 1 INCH LINE WAS PUSHING UP ACROSS LAUGHLIN-BULLHEAD. SUFFICIENT MOISTURE AND INSTABILITY WAS EVIDENT FROM THE LAS VEGAS VALLEY SOUTHWARD THIS AFTERNOON WITH MODERATE TO TOWERING CUMULUS QUICKLY DEVELOPING. ISOLATED SHOWERS AND THUNDERSTORMS WERE ADDED TO THE FORECAST ACCORDINGLY THIS AFTERNOON AND EVENING. OTHERWISE...THE GOING FORECAST WAS GENERALLY SUPPORTED BY THE MODEL GUIDANCE. THE MAJORITY OF MODEL SOLUTIONS STILL FAVOR MOHAVE COUNTY FOR THE MOST EXTENSIVE CONVECTION TONIGHT THROUGH SATURDAY. A FAIRLY SHARP MOISTURE GRADIENT IS FORECAST TO SET LATE TONIGHT AND SATURDAY ALONG THE NEVADA/ARIZONA BORDER DUE TO LOW LEVEL SOUTHWEST WINDS COMING ACROSS SAN BERNARDINO COUNTY COLLIDING WITH THE MOIST SOUTHERLY FLOW STREAMING UP THE COLORADO RIVER VALLEY. NOT REAL CONFIDENT IN THIS SCENARIO GIVEN THE WIDE AREA OF MOISTURE SPREADING OUR WAY. ALSO... EXPERIENCE HAS SHOWN THAT OUTFLOW BOUNDARIES FROM STORMS IN NORTHWEST ARIZONA CAN EASILY PUSH MOISTURE UP INTO CLARK COUNTY AND WE WILL NEED TO WATCH FOR THAT. POP VALUES WERE NOT RAISED MUCH FOR SOUTHERN NEVADA SATURDAY. GIVEN THE GULF SURGE SCENARIO...WE WILL HAVE PLENTY OF MOISTURE IN PLACE TO PROVIDE FUEL FOR HEAVY RAIN PRODUCING THUNDERSTORMS. HOWEVER...STORMS WILL NOT NECESSARILY BE WIDESPREAD ACROSS CLARK COUNTY ON SATURDAY. CONVECTIVE DEVELOPMENT SHOULD BE ENHANCED BY AN UNUSUALLY STRONG JULY JET SETTING UP OVER SOUTHERN NEVADA AND UTAH TONIGHT AND TOMORROW. THIS MAY PROVIDE SUSTAINABILITY OR TRAINING OF STORMS BUT MAYBE NOT EXTENSIVE COVERAGE. IN ANY CASE...MANY STORMS THAT DO DEVELOP WILL BE HEAVY RAIN PRODUCERS AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR MOHAVE COUNTY...CLARK COUNTY AND EASTERN SAN BERNARDINO COUNTY. IT IS POSSIBLE THE WATCH MAY NEED TO BE EXTENDED AND EXPANDED SATURDAY NIGHT AND SUNDAY AS ADDITIONAL MOISTURE FROM TROPICAL STORM DOLORES SPREADS OVER THE REGION...BUT WE WILL EVALUATE THAT OVER THE NEXT 24 HOURS OR SO. STORM COVERAGE SHOULD BE A LITTLE MORE EXTENSIVE BY SUNDAY BUT WE WILL LOSE SOME DYNAMIC FORCING ASSOCIATED WITH THE WEAKENING JET. TEMPERATURES SHOULD ALSO TREND DOWNWARD SUNDAY WITH MORE CLOUD COVERAGE. .LONG TERM...MONDAY THROUGH FRIDAY. STILL A BIT OF DIFFERENCE BETWEEN MODELS WITH REGARDS TO THE REMNANTS OF DOLORES. BY MONDAY MORNING THE GFS HAS THE LOW CIRCULATION JUST OFF THE NORTHERN BAJA COAST WHILE THE ECMWF HAS THE LOW JUST PUSHING INTO CALIFORNIA NEAR LOS ANGELES. BOTH MODELS SHOW PLENTY OF MOISTURE STILL AVAILABLE AT LEAST FOR THE FIRST HAVE OF MONDAY...BUT IF THE ECMWF VERIFIES THEN THE MOISTURE COULD BE OUT EARLIER THAN EXPECTED AS A DRIER SOUTHWEST FLOW MOVES INTO THE REGION. SO BASED ON BOTH MODELS THE CONFIDENCE IS LOW FOR PRECIPITATION CHANCES ON MONDAY AND EVEN BEYOND AS THE GFS KEEPS PRECIP OVER MUCH OF THE CWA THROUGH MONDAY EVENING. IF WE ARE ABLE TO KEEP THE MOISTURE IN PLACE THEN WE SHOULD GENERATE SOME AFTERNOON THUNDERSTORMS BASED ON AFTERNOON HEATING. DID KEEP AT LEAST A CHANCE OF SHOWERS/THUNDERSTORMS IN THE GRIDS. HOWEVER...IF THE MODELS START TO LEAN TOWARD THE ECMWF THEN WE WOULD HAVE TO LOWER THOSE. DEPENDING ON THE TIMING OF THE REMNANTS OF DOLORES WE MAY BE COMPLETELY DRY TUESDAY AND WEDNESDAY...BUT FOR NOW HAVE KEPT IN AT LEAST A SLIGHT CHANCE OF STORMS. BEYOND WEDNESDAY THINGS BECOME EVEN MORE MURKIER AS THE MODELS INDICATE THAT STRONG HIGH PRESSURE OVER THE SOUTHERN STATES WILL EXPAND WESTWARD AND DEFLECT ANY MOISTURE FROM WHAT COULD BECOME TROPICAL SYSTEM FELICIA THAT IS STARTING TO DEVELOP WELL OFF THE CENTRAL AMERICAN COAST. IF THE HIGH DOES EXPAND AND STRENGTHEN THEN TEMPERATURES WOULD LIKELY RISE TO ABOVE NORMAL READINGS BY THE END OF THE WEEK WITH DRY CONDITIONS. && .AVIATION...FOR MCCARRAN...SCT CLOUDS AROUND 10K FEET THIS AFTERNOON WITH WITH ISOLATED SHRA/TSRA DEVELOPING SOUTH OF THE VALLEY AND GENERALLY MOVING NORTHEAST. ANY DEVELOPMENT IS EXPECTED TO DISSIPATE BY 03Z THIS EVENING WITH GENERALLY CLEAR SKIES OVERNIGHT. SOUTHWEST WINDS GUSTING TO 25KTS THROUGH 03Z THEN DIMINISHING TO AROUND 10KTS OVERNIGHT. THERE WILL BE SCATTERED TSRA ACROSS THE REGION SATURDAY WITH THE BEST CHANCE EAST OF THE VALLEY. HOWEVER...GUSTY WINDS UP TO 35KTS WILL BE POSSIBLE NEAR ANY STORM. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT CLOUDS AROUND 10K FEET ALONG WITH ISOLATED STORMS MAINLY SOUTH AND EAST OF INTERSTATE 15 THROUGH 03Z...THEN SKC-FEW100 OVERNIGHT. SOUTHWEST WIND GUSTS UP TO 30KTS WILL ALSO DIMINISH OVERNIGHT WITH SPEEDS AROUND 10-15KTS. SCT TSRA OVER MAINLY SOUTHERN CLARK AND MOHAVE COUNTIES SATURDAY WITH ISOLD TSRA ACROSS AREAS TO THE NORTH. SOUTH WINDS GUSTING UP TO 20KTS IN THE AFTERNOON...WITH GUSTS UP TO 35KTS NEAR STORMS POSSIBLE. && SHORT TERM...ADAIR LONG TERM/AVIATION...GORELOW FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Jul 17, 10:41 PM PDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1041 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST 2 N LAUGHLIN 35.19N 114.58W
07/17/2015 E60 MPH CLARK NV TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH
AT DAVIS DAM.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 10:56 PM PDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1056 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 7 NNE BULLHEAD CITY 35.19N 114.56W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS ROCKS AND DEBRIS HAVE WASHED
ON TO DAVIS DAM RD.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 11:04 PM PDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1104 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 3 NNE BULLHEAD CITY 35.14N 114.57W
07/17/2015 M65 MPH MOHAVE AZ AMATEUR RADIO
65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN
BULLHEAD CITY.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 11:09 PM PDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1109 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 4 NE BULLHEAD CITY 35.15N 114.55W
07/17/2015 MOHAVE AZ TRAINED SPOTTER
SEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG
THE BULLHEAD PARKWAY.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 17, 11:27 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1127 PM PDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 9 W LAUGHLIN 35.17N 114.73W
07/17/2015 M1.50 INCH CLARK NV MESONET
1.50 INCHES OF RAIN IN 60 MINUTES.
&&
NFLocal storm report, Jul 18, 12:04 AM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 AM PDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD LAUGHLIN 35.17N 114.57W
07/17/2015 CLARK NV TRAINED SPOTTER
SPOTTER AND TRAFFIC CAMERAS AT SR-163 AND
CASINO DR IN LAUGHLIN SHOW AT LEAST 6 INCHES
OF FLOWING WATER THROUGH THE INTERSECTION.
&&
NFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:21 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 17, 5:54 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 36 min |
| Jul 17, 6:17 PM PDT | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Jul 17, 7:17 PM PDT | Dust Storm Warning | VEF | San Bernardino | 3 hr |
| Jul 17, 7:23 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Jul 17, 10:27 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 48 min |
| Jul 18, 10:49 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 18, 11:00 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 18, 1:23 PM PDT | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Jul 18, 1:27 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 58 min |
| Jul 18, 1:44 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 61 min |
| Jul 18, 1:46 PM PDT | Dust Storm Warning | VEF | Inyo | 109 min |
| Jul 18, 2:20 PM PDT | Flash Flood Warning | VEF | San Bernardino | 6 hr |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.